# SDR WX0A2025012132275

- Difficulty date: January 19, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 58,136 hours, 40,096 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Faulted
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G

## Discrepancy

(AIRCRAFT GROUNDED) (EMERGENCY DECLARED) EXCESSIVE CABIN ALTITUDE ECAM / REMOVED AND REPLACED CABIN PRESSURE CONTROLLER CPC 1 AND CPC 2 IAW AMM 21-31-34-000-001-A AND 21-31-34-400-001-A. OP TEST CHECKED GOOD. REMOVED AND REPLACED BOTH AFT GALLEY SAFETY VALVE REF 21-31-52-000-001-A AND 21-31-52-400-001-A. OPS CHECK GOOD. REPLACED 02 GENERATOR CONTAINER ASSY FOR 12DEF ON LOGPAGE 1984723 AND 32DEF ON LOGPAGE 1984708 W/REF TO AMM 35-21-41-400-001-A. REMOVED AND REPLACED OUTFLOW VALVE IAW AMM 21-31-51-400-001-A. C/W OPERATIONAL TEST OF THE PRESSURE CONTROL AND MONITORING SYSTEM IAW AMM 21-31-00-710-002-A. OP'S CHECKS GOOD NO FAULTS NOTED."
